About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 504645, 8 pages
http://dx.doi.org/10.1155/2013/504645
Research Article

Geometric Methods to Investigate Prolongation Structures for Differential Systems with Applications to Integrable Systems

Department of Mathematics, University of Texas, Edinburg, TX 78541-2999, USA

Received 8 January 2013; Accepted 13 February 2013

Academic Editor: Aloys Krieg

Copyright © 2013 Paul Bracken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul Bracken, “Geometric Methods to Investigate Prolongation Structures for Differential Systems with Applications to Integrable Systems,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 504645, 8 pages, 2013. doi:10.1155/2013/504645